| Model Number |
NV-8-30-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: unk-nv-ap-id; (lot: unknown); implant date: n/a; explant date: n/a.Product id: nv-8-30-helix (229241672); implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding non-detachment of two concerto 8 x 30 helix coils of different lots.It was reported that multiple attempts were made to detach the coils with the instant detacher but were not successful.The coils were replaced to complete the procedure.There was no harm or injury to the patient associated with this event.